MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: MINIMAX CEMENTLESS ANATOMICAL STEM RIGHT SIZE 5

MEDACTA INTERNATIONAL SA STEM: MINIMAX CEMENTLESS ANATOMICAL STEM RIGHT SIZE 5
Catalog Number 01.13.105R
Health Effect - Clinical Code Hip Fracture (2349)
Date of Event 06/10/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2019: lot 178979: (b)(6) items manufactured and released on 15-mar-2018.Expiration date: 06-03-2023.No anomalies found related to the problem.To date, 13 items of the same lot have been already sold with one other similar reported event.Clinical evaluation performed by medical affairs manager: femoral revision performed 10 months after cementless total hip arthroplasty in a 65 years old, heavy (100 kg) patients.Reason for revision is a femoral fracture of unknown etiology: a traumatic event or a sudden movement on a weakened bone due to femoral preparation during primary surgery may be possible causes.However, the final cause of this event cannot be determined due to poor quality of radiographic images provided and the absence of the date of examination.
 
Event or Problem Description
Revision surgery performed 10 months after primary surgery due to a small fracture in proximal femur probably occurred during the primary surgery which caused the stem to slide into a valgus position.The revision surgery was completed and the stem was revised.

Brand Name
STEM: MINIMAX CEMENTLESS ANATOMICAL STEM RIGHT SIZE 5
Common Device Name
CEMENTLESS ANATOMICAL STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8784033
Report Number3005180920-2019-00565
Device Sequence Number14038099
Product Code LZO
UDI-Device Identifier07630030803246
UDI-Public07630030803246
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K170845
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/03/2023
Device Catalogue Number01.13.105R
Device Lot Number178979
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2019
Initial Report FDA Received Date07/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient Weight100